# SDR DALA2021062303409

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 6,593 hours, 700 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 PANEL 523QB IS DELAMINATING ON INNER SIDE ON THE EDGE NEAR A FASTENER. CORRECTIVE ACTION: COMPLIED WITH PRI-592260-14 REV ORIGINAL, REV 1 AND ERA- 592260-14 REV ORIGINAL. (1849656)
